# SDR 123197A

- Difficulty date: August 4, 2005
- Submitted: August 4, 2005
- Operation: General aviation
- Aircraft: N518JG
- Make and model: Lear 31A
- Aircraft serial: 219
- Aircraft time: 1,105 hours, 1,111 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 66001983
- Part serial: 12AV9
- Condition: Failed
- Location: Tailcone
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, AIRCRAFT LOST PRESSURIZATION.  COCKPIT INDICATIONS ALERTED CREW AS DESIGNED. AIRCRAFT PRESSURIZATION AUTOMATICALLY DEFAULTED TO EMERGENCY MODE.
